Addendum to “Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric” [Ann. I. H. Poincaré – AN 27 (3) (2010) 857–876]
Erasmo Caponio
Dipartimento di Meccanica, Matematica e Management, Politecnico di Bari, Via Orabona 4, 70125, Bari, ItalyMiguel Ángel Javaloyes
Departamento de Geometría y Topología, Facultad de Ciencias, Universidad de Granada, Campus Fuentenueva s/n, 18071 Granada, SpainAntonio Masiello
Dipartimento di Meccanica, Matematica e Management, Politecnico di Bari, Via Orabona 4, 70125, Bari, Italy
![Addendum to “Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric” [Ann. I. H. Poincaré – AN 27 (3) (2010) 857–876] cover](/_next/image?url=https%3A%2F%2Fcontent.ems.press%2Fassets%2Fpublic%2Fimages%2Fserial-issues%2Fcover-aihpc-volume-30-issue-5.png&w=3840&q=90)
Abstract
We give the details of the proof of equality (29) in Caponio et al. (2010) [3].
Résumé
On donne les détails de la preuve de lʼéquation (29) dans Caponio et al. (2010) [3].
Cite this article
Erasmo Caponio, Miguel Ángel Javaloyes, Antonio Masiello, Addendum to “Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric” [Ann. I. H. Poincaré – AN 27 (3) (2010) 857–876]. Ann. Inst. H. Poincaré Anal. Non Linéaire 30 (2013), no. 5, pp. 961–968
DOI 10.1016/J.ANIHPC.2013.03.005